MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE
Model Number 1443-3301
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rep reports that doctor performed a hammertoe procedure on (b)(6) 2019.After prepping the joint and preparing for the implant, doctor placed the crosstietm implant first into the proximal phalanx.Rep says that he did not like his placed position of the implant and decided to remove it and attempt to replace it.When removing the crosstietm, rep says that doctor admits that he put too much downward force on the implant causing it to break into 2 pieces.
 
Additional Manufacturer Narrative
The following internal, crossroads lot history records of the following sterile implants/instruments, and individual parts were reviewed in their entirety during the investigation.These records include quality inspection procedures, component inspection records, component print specifications, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of compliance.No non-conformances were found in any of these records.Description part number lot number crosstietm implant kit 3.0mm x 3.0mm x 0deg with universal inserter - sterile packed 1443-3301 101932 crosstietm peek implant 3.0mm proximal od x 3.0mm distal od, 0 deg - component 100004 101891 instrument, crosstietm universal inserter, assembly - component 121220 101566.

Brand Name
CROSSTIE INTRAOSSEOUS FIXATION SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501529
Report Number3020584246-2022-00029
Device Sequence Number18104916
Product Code HWC
UDI-Device Identifier00815432022069
UDI-Public00815432022069
Combination Product (Y/N)N
PMA/510(K) Number
K151270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number1443-3301
Device Catalogue Number1443-3301
Device Lot Number101932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown